MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Model Number HC-22001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2016.The original surgery is dated (b)(6) 2011.The reason for revision is unknown.During the revision, the original modular neck was removed and replaced with a new component.In addition, the original non-omni head was removed and replaced with a new omni femoral head.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham, ma
MDR Report Key9696058
Report Number1226188-2020-00023
Device Sequence Number11368364
Product Code LPH
UDI-Device Identifier00841690115908
UDI-Public00841690115908
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model NumberHC-22001
Device Catalogue NumberHC-22001
Device Lot Number7379
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age41 YR